# SDR 04FDEA00739

- Difficulty date: March 24, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 43,179 hours, 8,728 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE AREA, LONGERON NR 52 AT STA 919 TO 939 CORRODED.  FWD CARGO BILGE AREA, LONGERON 52 AT STA 919 TO 939 REPAIRED AS PER SRM 53-10-00 VOL I FIGURE 1 AND FIGURE 2.
